# SDR SWIA2025111900008

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 49,497 hours, 33,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML# 1751235: UPON INSPECTION FOUND: 3-OFF AREAS OF DENT DAMAGE TO LT FUSELAGE SKIN PANEL (DWG: MM670-35146, 0.080Â€? Â±0.005Â€? NOMINAL PAD UP THK, 0.050Â€? Â±0.005Â€? & 0.060Â€? Â±0.005Â€? CHEM-MILLED POCKET THICKNESS, REF) BETWEEN FS1015.00 -FS1047.00 AND STR22L - STR24L. 1 OFF AREA OF  SCRATCH DAMAGE WITH A MAXIMUM REPORTED DEPTH OF 0.004Â€? ALONG FS1031.00, BETWEEN STR23L Â€“STR24L. THIS DAMAGE IS OUT OF LIMITS PER SRM 53-61-01  (FLIGHT 6331)
